# SDR KCSA201704060155

- Difficulty date: April 5, 2017
- Submitted: April 6, 2017
- Operation: General aviation
- Aircraft: N720CK
- Make and model: Boeing 727-2B6
- Aircraft serial: 21298
- Aircraft time: 57,253 hours, 33,299 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Malfunctioned
- Location: Nose
- Stage of operation: LD
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NOSE LANDING GEAR WOULD NOT EXTEND, HAD TO CYCLED HANDLE FOR NOSE GEAR TO EXTEND AND LOCK
